Hi, I have been taking .025 -.05 mg of colnazepam for about 3 1/2 months now! I have notice problems holding and errection the past week. Never had this problem before, also my sex drive seems a lot lower lately, maybe the past serveral weeks!! Anyone experience anything like this???
hey i have been on 3 mgs of clonazepam for about a year ,i have a lower sex drive i supose but i can hold a errection , wich i also take 300mg of seroquil and 16mg of suboxone a day to! idk if you take any other meds but when i just took the klonipon i didnt have a prob. mine started when i was taking o.c everyday i couldnt stay hard, but i guess it depends on the persons body chemistry , idk i wish i had a better answer
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 2 answers
Posted 10 Jul 2011 • 5 answers
Posted 25 Sep 2011 • 6 answers
Are there any sexual side effects from taking Harvoni in women reported? Like the side effects from?
Posted 15 Jan 2015 • 1 answer
Posted 16 Sep 2015 • 1 answer